# SDR DALA1051129871

- Difficulty date: December 13, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N780NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48102
- Aircraft time: 72,042 hours, 66,679 cycles
- Engine: Pwa JT8D17
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INDUCTION INTO THE HANGAR, MX FOUND THEY HAD NO CONTROL OF THE EXTERIOR EMERGENCY LIGHTS AS THEY WOULD NOT TURN OFF WITH SWITCH.  MX DISCONNECTED AND THEN RECONNECTED THE CONNECTOR PLUG AT THE POWER SUPPLY AND THE LIGHTS RETURNED TO AN OPERATIONAL CONDITION.
